# SDR SWIA200921251

- Difficulty date: January 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 16,979 hours, 14,554 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bearing
- Condition: Corroded
- Location: Thrust Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT THRUST FITTING CORRODED AT SPHERICAL BEARING.  REPLACED PER AMM.
